# SDR DALA2018061103971

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 10,891 hours, 4,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING OUTBOUND TAXI, FWD LEFT BOARDING DOOR HANDLE POPPED UP SLIGHTLY AND FWD ENTRY LIGHT CAME ON. DOOR HANDLE HAD BEEN PREVIOUSLY VERIFIED STOWED. SOFT UNLATCHING OF FWD 1L DOOR. PERFORMED CLEARANCE CHECKS. ALL CLEARANCE WITHIN LIMITS PER AMM 52-11. PRESSURIZED AIRCRAFT TO 7.0 PSI NO MOVEMENT OF 1L DOOR HANDLE REF AMM 21-33. A/C OK FOR SVC.
